Corrigendum to “Characterization of the asymptotic distribution of semiparametric M-estimators” [J. Econometrics 159 (2) (2010) 252–266](S0304407610001302)(10.1016/j.jeconom.2010.05.005)

Hidehiko Ichimura, Sokbae Lee

Research output: Contribution to journalComment/debatepeer-review

Fingerprint

Dive into the research topics of 'Corrigendum to “Characterization of the asymptotic distribution of semiparametric M-estimators” [J. Econometrics 159 (2) (2010) 252–266](S0304407610001302)(10.1016/j.jeconom.2010.05.005)'. Together they form a unique fingerprint.

Business & Economics